Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Masturbation addiction, itching in genitals along with pain, dry skin. Suggestions?

hello doctor, i have the major issue which is couldn t discuss with anyone, as i am doing self sex since 15 years and i am trying to leave this bad habit but i cant. for this reason i have genital itching problem along with pain, my skin is looking like dead. plz doctor give me some sugestion? i hve done with the check up and everything is normal..
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello
Thank you for getting in touch with us. As I see, you are a little worried with your masturbation addiction and want to get rid of it. We would like you to know that masturbation has no side effects and in fact helps in preventing many dangerous sexually transmitted diseases including HIV. However, if you are addicted to it and it interferes in your day to day activities, then you might need some help and counselling. The best way to get rid of this addiction is to utilize your time in doing other activities like sports, movies, work etc. It would be tough for us to comment on your genital itching and other issues without examining you. Therefore, you should get in touch with your Doctor and get a proper examination done to find out the main reason behind the pain. Hope this helps.
Thanks
Dr. Gagandeep Dhillon
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor